# SDR 1JCA202112221001

- Difficulty date: December 22, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N871FR
- Make and model: Gulstm GIV
- Aircraft serial: 6304
- Aircraft time: 1,045 hours, 266 cycles
- Engine: Rroyce BR700710A220
- Engine time: 1,045 hours, 266 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM LSGG-RJAA WITH 4 CREW ON BOARD AND 0 PAX. FL 430 OVER RUSSIA AT TIME 2000Z WE HAD 2 AMBER CAS MESSAGES, L ELEVATOR FAIL AND FCS MAINTENANCE REQUIRED.   WE DECLARED A PAN AND AFTER RUNNING CHECKLIST CONCLUDED TO DIVERT FOR LANDING. OUR ALTERNATE UERR DENIED THE LANDING, WE ASKED FOR UIBB AND WERE ADVISED CLOSED. THE CONTROLLER SUGGESTED UNKL AND WE PROCEEDED RIGHT TURN DIRECT AS INSTRUCTED BY HIM.  ENROUTE UNKL DECLARED AN EMERGENCY MAYDAY AND TRANSPONDER 7700.  ON DESCENT LEVELED AT FLIGHT LEVEL 090 (9000’) AND RAN THE LANDING CONTROLLABILITY CHECK AS PER THE CHECK LIST.  CONTINUED TO LAND SAFELY ILS Z RUNWAY 11.  WEATHER AT THE FIELD 2130Z 130/2MPS 9000 NSC -29/-32 1034
